# SDR SWIA202055685

- Difficulty date: December 6, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH UPPER SURFACE OF PRESSURE FLOOR SILL HAS MULTIBLE AREA'S OF CORROSION. CIRCLED WITH GREASE PENCIL   (C-CHECK) RO 1/29/2021   REMOVED CORROSION FROM RH UPPER SURFACE OF PRESSURE FLOOR SILL PANEL  TO ACCEPTABLE LIMITS REF. REO 601R-53-41-666 REV. C DATED 2012-11-06, REO 601R-53-41-2832 REV-- DATED 2020-12-23.  COMPLIED WITH ST 51-900-1003-SKY.   PRESSURE CHECKS GOOD.
